Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

i am suffering from severe pain and nausea during periods

HI, I AM A 28 YO FEMALE WITH FIBRO AND RA, STARTED WITH PERIODS OF SEVERE NAUSEA ALTERNATING WITH PERIODS OF EXTREME HUNGER FOR 4 DAYS, UPPER ABDOMINAL PAIN STARTED 2 DAYS AGO, VERY BLOATED AND BURPY, AND CONSTIPATED, VOMITTED WHITE FOAMY SUBSTANCE ONCE, TAKING PEPTO AND PEPCID OTC NOT WORKING...ALSO TAKE ASPIRIN AND TYLENOL FOR ARTHRITS...NO INSURANCE WHAT CAN I DO AT HOME? TO SEE A DR I HAVE TO GO TO ER...
Asked On : Wed, 7 Jul 2010
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
do you mean fibromyalgia?with RA?,then 2nd one is more ecnomic burden for any1 as it runes long 1c comes,if you have fibromyalgia along with RA, at least you should keep strict suprivison on you diet by ensuring it contains rt amount of protein along with fibre indiet. as far as drugs, u take cap omez-d20 along with syp gelucilmps 2to3tsp on empty stomach,followed by cap TRAMAZAC50 1 OR 2(MAX) AT NIGHT&TAB BURLGAN IN DAY TIME to relieve pain,for more,consult physican nearby.worry never solve problem,rather it make you more painful to worry abt pain itself.godbless you,best of luck.
Answered: Wed, 4 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor